Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    27
  • views
    1984

Day 174--Two Faced

britszits

340 views

RESULTS

My left side of my face still has not had a pimple. It has been around 2 weeks. It is slowly but surely getting very clear over there :) My right side currently has 3 pimples that are in the dry, healing phase. One of them was that whopper I was dealing with last week. The other two were smaller. As far as I can tell, there are not any pimples about to surface. Hopefully once these three are gone, my right side will start catching up to my left. It's strange having one side be clear! I find myself trying to position people on my left side when I'm in social/work situations. It's actually sort of glowing :D I'm feeling so optimistic lately. It's as if I'm actually starting to like myself..

SIDE EFFECTS

My face has been very sensitive to hot water for some time now. I have to very careful to use luke warm water or my face turns tomato red. My joints are mildly achey. Mostly my achilles right when I wake up in the morning. It goes away in literally one minute.

ROUTINE

My routine is the same as last week. I started adding a little bit of oil cleansing at night. This has really helped with flakes. Only using my Clarisonic about twice a week right now.



2 Comments


Recommended Comments

What dose of accutane are you on? Also, what made your derm decide to put you on a long low dose for the entire time instead of gradually increasing it for less time? jw!

Share this comment


Link to comment

Judge if you want to (most people do) but I'm doing this without a derm or doctor supervision. I don't like the idea of someone telling me what to do or forcing me to take birth control. End rant :)

So I researched Accutane for many months before biting the bullet. There is an enormous amount of research that suggests that low dose (for a longer amount of time) is equally as effective as high/normal dose (for shorter time). However, those who use the low dosage experience less severe side effects.

Have you taken Accutane?

What dose of accutane are you on? Also, what made your derm decide to put you on a long low dose for the entire time instead of gradually increasing it for less time? jw!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×